uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
(Meta)stable closed vortices in 3+1 dimensional gauge theories with an extended Higgs sector - art. no. 085020
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Physics, Department of Theoretical Physics.
2000 (English)In: PHYSICAL REVIEW D, ISSN 0556-2821, Vol. 6108, no 8, 5020-+ p.Article in journal (Refereed) Published
Abstract [en]

In gauge theories with an extended Higgs sector the classical equations of motion can have solutions that describe stable, closed finite energy vortices. Such vortices separate two disjointed Higgs vacua, with one of the vacua embedded in the other in a m

Place, publisher, year, edition, pages
AMERICAN PHYSICAL SOC , 2000. Vol. 6108, no 8, 5020-+ p.
Identifiers
URN: urn:nbn:se:uu:diva-37047OAI: oai:DiVA.org:uu-37047DiVA: diva2:64946
Note
Addresses: Niemi AJ, Univ Uppsala, Dept Theoret Phys, POB 803, S-75108 Uppsala, Sweden. Univ Uppsala, Dept Theoret Phys, S-75108 Uppsala, Sweden. Univ Helsinki, Helsinki Inst Phys, FIN-00014 Helsinki, Finland. Evotec BioSyst AG, EE-76902 Harku, Estonia. HAvailable from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-14

Open Access in DiVA

No full text

By organisation
Department of Theoretical Physics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 323 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf